MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2313C166E
Medical Device Problem Codes Leak/Splash (1354); Malposition of Device (2616)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 48x54mm in diameter abdominal aortic aneurysm.The proximal aortic neck measured 14-21-23-25mm in diameter and 10mm in length.There was moderate neck calcification and with severe left anterior angle.It was reported that ballooning was performed after the stent graft was implanted and the angiogram showed the bifurcate to be 4-5mm lower than intended resulting in a type ia endoleak.The physician implanted a 23mm cuff and ballooned however, the endoleak remained.The physician stated the endoleak was most likely a type ia and completed the procedure.Per the physician, the cause of the event was due to the patient¿s anatomy; severe anterior aortic neck angle, severe left angle in a very short, conical neck.No additional clinical sequelae were reported and the patient is being monitored by the physician.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7044457
Report Number2953200-2017-01811
Device Sequence Number19274851
Product Code MIH
UDI-Device Identifier00613994991188
UDI-Public00613994991188
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2019
Device Model NumberETBF2313C166E
Device Catalogue NumberETBF2313C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight68